# SDR SWAA2021090712557

- Difficulty date: July 30, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1016 S17-18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE SKIN HAS A DENT AT STA: 1016+ 2.25'; BETWEEN S-17R AND S-18R; DENT MEASUREMENTS; L=5.125'; W=2.5'; Y=0.061'; W/Y=40.98 ; / [01] INSPECTED DENT ON R/H FUSELAGE SKIN; AT STA: 1016+2.25'; BETWEEN S-17R AND S-18R; DENT MEASUREMENT; L=5.125'; W=2.5'; Y=0.061'; W/Y=40.98; AREA WITH OUT OF LIMITS; PER REF. B737 SRM: 53-00-01-1A-1; TABLE 102 NOTE (1)(3.0' OR MORE FROM SKIN SPLICE); [02] VERIFIED DENT ON R/H FUSELAGE SKIN; AT STA: 1016+2.25'; BETWEEN S-17R AND S-18R; DENT MEASUREMENT; L=5.125'; W=2.5'; Y=0.061'; W/Y=40.98; AREA WITH OUT OF LIMITS; [03] PERFORMED HFEC INSP. ON DENT IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED  TOOL: NORTEC 600 B/C:166316 DUE:10/01/21; [04] PERFORMED INTERNAL VISUAL INSPECTION ON DENT AREA. NO ADDITIONAL DAMAGE NOTED; [07] FOUND DENT OUT OF LIMITS; DENT IS WITHIN 3 IN. FROM A SKIN SPLICE AND A CREASE NOTED REF. B737NG SRM 53-00-01-1A-1 TABLE 102 FOOTNOTE 1; [08] CUT OUT DAMAGED DENT SECTION PER REF. B737SRM 51-10-02-0G-0; [09] VERIFIED STEP 5.; [12] PERFORMED HFEC ROTO INSP. ON EXISTING FASTENER HOLES IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACKS NOTED  TOOL:NORTEC 600 B/C:166317 DUE:10/12/21
